# SDR UIEA2018112602692

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,355 hours, 23,104 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156204A
- Part serial: 1618
- Condition: No Test
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING SMOKE DETECTOR WILL NOT TEST.( REMOVED AND REPLACED EQUIP. COOL SMOKE DETECTOR PER B767 SSM 21-28-02. OPS CHECK GOOD. )
